Lemsip Max Flu Lemon Pack of 10

Lemsip Max Flu Lemon Pack of 10

Lemsip Max Flu Lemon Pack of 10

£4.49 Save: £0.16 RRP: £4.65

  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Lemsip
Code: 0898551
Weight: 70g


Due to the nature of this medication the quantity is limited to ONE pack. If more than one is required please contact the pharmacy team and they will assess your requirements – https://www.weldricks.co.uk/customer-care (select Online medicine advice from the dropdown menu)

What Lemsip Max Flu Lemon is and what it is used for.

Lemsip Max Flu Lemon contains a combination of ingredients which are effective in relieving the symptoms associated with heavy colds and flu, including relief of aches and pains, headache, sore throat, nasal congestion or runny nose, pain and congestion of sinusitis and lowering of temperature.

Paracetamol is a well known painkiller (analgesic).  It is effective against aches and pains, including a headache, and can also reduce fever (antipyretic).

Pseudoephedrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which can cause headache.



Adults, the elderly and children 12 years and over:

Dissolve the contents of one sachet by stirring into a mug of hot, not boiling, water and sweeten to taste.

Stir until dissolved.

Dose may be repeated in 4 to 6 hours.

Do not take more than 4 sachets in a total of 24 hours.

It is important to drink plenty of fluids when suffering from colds and flu.

If the symptoms persist for more than 3 days, or worsen, consult your pharmacist.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Do not take double dose to make up for forgotten individual doses.  If you forget a dose, take it as soon as you remember it and then take the next dose at least 4 hours later.


  • Do not take this medicine with any other paracetamol containing products.
  • Do not drink large quantities of alcohol whilst taking this medicine.

Do not take Lemsip Max Flu Lemon if:

  • you are allergic to any of the ingredients
  • you have a serious heart condition 
  • you are taking or have taken within the last 14 days a medicine called monamine oxidase inhibitor (MAOI), usually used to treat depression
  • you are a child under 12 years of age
  • you are pregnant.

Speak to your Pharmacist before taking Lemsip  Max Flu Lemon if:

  • you have hypertension
  • you have overactive thyroid, or enlarge prostate
  • you are breast feeding
  • you have diabetes
  • you have hyperexcitability (restlessness)
  • you have problems with your liver or kidneys, including phaeochromocytoma (tumour)
  • you have a glaucoma
  • you are taking other medicines.

If you have phenylketonuria (an inherited genetic disorder), please note that this product contains aspartame, a source of phenylalanine.  This medicine also contains sucrose, therefore if you have been told by your doctor that you have an intolerance to some sugars contact your doctor before taking this medicinal product.

Other medicines may influence the effect of this product:

  • beta-blockers or vasodilators medicines for high blood pressure
  • tricyclic antidepressants (used to treat depression), other decongestants (for blocked nose), or barbiturates (sleeping pills), or alcohol
  • other medicines such as appetite suppressants, bethanidine or methyldopa (both for high blood pressure)
  • some drugs may affect the way in which paracetamol works, including those used to treat blood cholesterol (cholestyramine), nausea and vomiting (metoclopramide and domperidone).  The effect of blood thinning drugs (warfarin and other coumarins) may be increased by paracetamol.

Like all medicines, Lemsip Max Flu Lemon can cause side effects, although not everybody gets them:

  • allergic reactions (such as skin rashes)
  • blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or bruise more easily), pancytopenia (reduction in which and red blood cells), agranulocytosis, leucopenia or neutropenia (reduction in white blood cells which makes infections more likely)
  • loss of appetite, dry mouth, difficulty in passing urine (in men only), tension, restlessness, sleep disturbance or hallucinations may rarely occur.
  • acute pancreatitis (after ingestion of normal amounts).

If any of the side effects get serious, or if you notice any side effects not listed, please tell your doctor or pharmacist.

Keep out of the reach and sight of children.

Do not use Lemsip Max Flu Lemon after the expiry date, which is stated on the pack.

Store below 25°C.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required.  These measures will help to protect the environment.


Each sachet of Lemsip Max Flu Lemon (powder) contains the active ingredients: paracetamol 1000mg and pseudoephedrine hydrochloride 60mg.

The other ingredients are caster sugar, sucrose, citric acid, lemon flavour, saccharin sodium, aspartame, sodium citrate, ascorbic acid (vitamin C) and curcumin.

Each sachet contains approximately 2.1g of sugar.